Notre Dame Journal of Formal Logic

Four-valued tables and modal logic.

Richard L. Purtill

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 11, Number 4 (1970), 505-511.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093894084

Digital Object Identifier
doi:10.1305/ndjfl/1093894084

Mathematical Reviews number (MathSciNet)
MR0302409

Zentralblatt MATH identifier
0169.30002

Subjects
Primary: 02C10

Citation

Purtill, Richard L. Four-valued tables and modal logic. Notre Dame J. Formal Logic 11 (1970), no. 4, 505--511. doi:10.1305/ndjfl/1093894084. https://projecteuclid.org/euclid.ndjfl/1093894084


Export citation